Volume 9, Number 1
Previous Issue Next Issue

Mei-Qing Zhang & Meng-Zhao Qin

J. Comp. Math., 9 (1991), pp. 1-4.

Preview Full PDF 612 5769 Abstract

Long-Ji Tang

J. Comp. Math., 9 (1991), pp. 5-8.

Preview Full PDF 716 5886 Abstract

Kai-Tai Fang & Yuan Wang

J. Comp. Math., 9 (1991), pp. 9-16.

Preview Full PDF 605 5723 Abstract

Sheng Zhang & Hong-Ci Huang

J. Comp. Math., 9 (1991), pp. 17-27.

Preview Full PDF 610 5712 Abstract

Bai-Nian Lu

J. Comp. Math., 9 (1991), pp. 28-32.

Preview Full PDF 621 5704 Abstract

Ming-Kui Chen & Hao Lu

J. Comp. Math., 9 (1991), pp. 33-40.

Preview Full PDF 623 5621 Abstract

Ming-Sheng Du

J. Comp. Math., 9 (1991), pp. 41-56.

Preview Full PDF 611 5646 Abstract

Ben-Yu Guo

J. Comp. Math., 9 (1991), pp. 57-73.

Preview Full PDF 633 5541 Abstract

Tao Lu, Tsi-Min Shih & Chin-Bo Liem

J. Comp. Math., 9 (1991), pp. 74-85.

Preview Full PDF 609 5683 Abstract

Kang Feng & Dao-Liu Wang

J. Comp. Math., 9 (1991), pp. 86-96.

Preview Full PDF 637 5691 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard